# SDR TWAA9917001

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Radio
- Part number: G1977
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE NUMBER 1 AND 2 VHF COMM RADIOS WERE INOPERATIVE AFTER TAKEOFF.  STATIC WAS TRANSMITTED ON ANY FREQUENCY SELECTED.  FLIGHT RETURNED TO STL.  FOUND MOISTURE IN THE CAPTAINS AUDIO SELECTOR PANEL AND REPLACED THE PANEL.  CHECK-C 2-13-99 MCI.
